# SDR UALA2011070103227

- Difficulty date: June 29, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 57,689 hours, 21,757 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD2758
- Part serial: 620
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 SHIP BATTERY IS DRAWING 60 AMPS.  REPLACED NR 2 BATTERY & NR 2 BCL PER MM.
